Catalog Home Page

Isomorphisms of hypergroups

Bloom, W.R. and Walter, M.E. (1992) Isomorphisms of hypergroups. Journal of the Australian Mathematical Society (Series A), 52 (3). pp. 383-400.

PDF - Published Version
Download (1MB) | Preview
Link to Published Version:
*Subscription may be required


Let K1, K2 be locally compact hypergroups. It is shown that every isometric isomorphism between their measure algebras restricts to an isometric isomorphism between their L1-algebras. This result is used to relate isometries of the measure algebras to homeomorphisms of the underlying locally compact spaces.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1992 Australian Mathematical Society
Item Control Page Item Control Page


Downloads per month over past year